Giuseppe Rodriguez
Giuseppe Rodriguez
Email verificata su unica.it - Home page
TitoloCitata daAnno
An adaptive pruning algorithm for the discrete L-curve criterion
PC Hansen, TK Jensen, G Rodriguez
Journal of computational and applied mathematics 198 (2), 483-492, 2007
1662007
Old and new parameter choice rules for discrete ill-posed problems
L Reichel, G Rodriguez
Numerical Algorithms 63 (1), 65-87, 2013
1162013
Multi-parameter regularization techniques for ill-conditioned linear systems
C Brezinski, M Redivo-Zaglia, G Rodriguez, S Seatzu
Numerische Mathematik 94 (2), 203-228, 2003
902003
Spectral factorization of Laurent polynomials
TNT Goodman, CA Micchelli, G Rodriguez, S Seatzu
Advances in Computational Mathematics 7 (4), 429-454, 1997
841997
An algorithm for estimating the optimal regularization parameter by the L-curve
D Theis, G Rodriguez
Rendiconti di matematica e delle sue applicazioni 25, 69-84, 2005
592005
Error estimates for linear systems with applications to regularization
C Brezinski, G Rodriguez, S Seatzu
Numerical Algorithms 49 (1-4), 85-104, 2008
552008
Extrapolation techniques for ill-conditioned linear systems
C Brezinski, M Redivo–Zaglia, G Rodriguez, S Seatzu
Numerische Mathematik 81 (1), 1-29, 1998
471998
Error estimates for the regularization of least squares problems
C Brezinski, G Rodriguez, S Seatzu
Numerical Algorithms 51 (1), 61-76, 2009
442009
Two-Dimensional TSVD to Enhance the Spatial Resolution of Radiometer Data
F Lenti, F Nunziata, M Migliaccio, G Rodriguez
IEEE Trans. Geosci. Remote Sensing, 1-1, 2013
392013
Network analysis via partial spectral factorization and Gauss quadrature
C Fenu, D Martin, L Reichel, G Rodriguez
SIAM Journal on Scientific Computing 35 (4), A2046-A2068, 2013
362013
Block Gauss and anti-Gauss quadrature with application to networks
C Fenu, D Martin, L Reichel, G Rodriguez
SIAM Journal on Matrix Analysis and Applications 34 (4), 1655-1684, 2013
312013
Error estimates for large-scale ill-posed problems
L Reichel, G Rodriguez, S Seatzu
Numerical Algorithms 51 (3), 341, 2009
302009
Numerical solution of the finite moment problem in a reproducing kernel Hilbert space
G Rordriguez, S Seatzu
Journal of Computational and Applied Mathematics 33 (3), 233-244, 1990
271990
Fast solution of Toeplitz-and Cauchy-like least-squares problems
G Rodriguez
SIAM journal on matrix analysis and applications 28 (3), 724-748, 2006
262006
Regularization parameter determination for discrete ill-posed problems
ME Hochstenbach, L Reichel, G Rodriguez
Journal of Computational and Applied Mathematics 273, 132-149, 2015
242015
Regularized solution of a nonlinear problem in electromagnetic sounding
GP Deidda, C Fenu, G Rodriguez
Inverse Problems 30 (12), 125014, 2014
222014
Bounding matrix functionals via partial global block Lanczos decomposition
M Bellalij, L Reichel, G Rodriguez, H Sadok
Applied Numerical Mathematics 94, 127-139, 2015
212015
Numerical solution of the nonlinear Schrödinger equation, starting from the scattering data
A Arico, G Rodriguez, S Seatzu
Calcolo 48 (1), 75-88, 2011
212011
A fast solver for linear systems with displacement structure
A Aricò, G Rodriguez
Numerical Algorithms 55 (4), 529-556, 2010
202010
GCV for Tikhonov regularization via global Golub–Kahan decomposition
C Fenu, L Reichel, G Rodriguez
Numerical Linear Algebra with Applications 23 (3), 467-484, 2016
192016
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20